# SDR SWIA201438556

- Difficulty date: June 20, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,053 hours, 27,401 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON RIB HAS A CRACK AT UPPER FLANGE ATTACH FASTENER, AFT OF INTERCOSTAL.  C-CHECK, REMOVED  AND INSTALLED NEW AILERON IAW AMM.
